Stability of linear differential equations with a distributed delay

Leonid Berezansky, Elena Braverman

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We present some new stability results for the scalar linear equation with a distributed delay x(t)+σmk=1t hk(t)x(s)dsRk(t,s)=0,hk(t)≤t,sup t≤0(t-hk(t)) < ∞, where the functions involved in the equation are not required to be continuous. The results are applied to integro-differential equations, equations with several concentrated delays and equations of a mixed type.

Original languageEnglish
Pages (from-to)1361-1375
Number of pages15
JournalCommunications on Pure and Applied Analysis
Volume10
Issue number5
DOIs
StatePublished - 1 Sep 2011

Keywords

  • Distributed delay
  • Explicit stability conditions
  • Exponential stability

Fingerprint

Dive into the research topics of 'Stability of linear differential equations with a distributed delay'. Together they form a unique fingerprint.

Cite this